# SDR FDEA201112035134

- Difficulty date: December 3, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 9,580 hours, 1,809 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND NR 7 MAIN TIRE MISSING, TIRE RECAP.  REPLACED NR7 WHEEL ASSY REF MM 32-45-01-4.  PREMATURE REMOVAL/INSTALLATION.  FINAL CLOSED.
